# SDR CALA2024102302712

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 76,247 hours, 28,180 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102207
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SKIN, EVIDENCE OF CRACK BETWEEN WSTA 564 AND 591. RII REQUIRED FOR MAJOR REPAIR WORK THAT HAS BEEN ACCOMPLISHED REF EC/RA 5725 01151 AND NON ROUTINE 00225317. SFR HAS BEEN COMPLETED   SFR # 1037488.
